MAUDE Adverse Event Report: Thoratec Switzerland GMBH CentriMag Blood Pump; Control, Pump Speed, Cardiopulmonary Bypass

Thoratec Switzerland GMBH CentriMag Blood Pump; Control, Pump Speed, Cardiopulmonary Bypass
Model Number 102954
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction

Brand Name
CentriMag Blood Pump
Common Device Name
Control, Pump Speed, Cardiopulmonary Bypass
Manufacturer (Section D)
Thoratec Switzerland GMBH
technoparkstrasse 1
zurich CH-80 05
SZ  CH-8005
Manufacturer (Section G)
Thoratec Switzerland GMBH
technoparkstrasse 1
zurich CH-80 05
SZ   CH-8005
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
+1(781)852-8207
MDR Report Key50721469
Report Number3003306248-2026-00296
Device Sequence Number18701046
Product Code DWA
UDI-Device Identifier07640135140627
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K093832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number102954
Device Catalogue Number102954
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown